| Catalog Number |
680H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.Additional information was requested and the following was obtained: was surgery delayed due to the reported event? no, action taken when event occurred? use another suture, was procedure successfully completed? yes.Were fragments generated? unknown, if yes, were they removed easily without additional intervention? unknown, patient status/ outcome / consequences - no, was other medical intervention - unknown.
Event or Problem Description
It was reported that the patient underwent a vats procedure on (b)(6) 2019 and suture was used.While the doctor was knotting the suture, it was broken.Another suture was used to complete the procedure.No adverse patient outcome was reported.
Additional Manufacturer Narrative
(b)(4).A manufacturing record review was performed for the finished device batch mjb935, 680h and no non-conformances were identified.Additional: an empty opened overwrap, an empty labeled winding former and four unopened samples of product code 680, lot mjb935 were returned for analysis.During the visual inspection of four samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were noted.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the representative samples, no breakage suture was found and the tested samples met the finished goods requirements.